# SDR DALA2024040404092

- Difficulty date: April 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1660-1681 Bl0
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 CORROSION ON INTERCOSTAL BETWEEN STA 1681.8/ STA 1660 AND BL 0 AT FLOOR STRUCTURE OF CABIN PAX W4.       INTERCOSTAL BETWEEN STA 1681.8/ STA 1660 AND BL 0 AT FLOOR STRUCTURE OF CABIN PAX W4 WAS REPLACED PER B757-200 SRM. (0273349)
